# SDR 2002FA0000075

- Difficulty date: August 22, 2001
- Submitted: December 11, 2001
- Operation: General aviation
- Aircraft: N2025G
- Make and model: Bell 206L-1
- Aircraft serial: 45690
- Engine: Allsn 250C28B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 6895801
- Part serial: X122750
- Condition: Corroded
- Location: Engine
- Part time: 987 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN TURBINE CAME IN FOR NR 3 AND NR 4 WHEEL CHANGE AND VISUAL INSPECTION ON TURBINE HOT END.  NR 1 WHEEL SHOWED EARLY ATTACH OF SULFIDATION.  HAVE WHEEL TESTED FOR PROPER COATING.  (M)
